Skip Page Header

Home > How to identify and respond to an opioid overdose.

Gilliver, Rosie (2020) How to identify and respond to an opioid overdose. Sydney: National Drug and Alcohol Research Centre.

URL: https://ndarc.med.unsw.edu.au/resource/how-identif...


Rosie Gilliver from Kirketon Road Centre presented at the 2020 NDARC Webinar Series on Thursday, 16 July 2020 (57 minute video). 

This seminar provides information on how to identify and respond to an opioid overdose, as well as how to administer Nyxoid Naloxone nasal spray in the event of overdose. Naloxone is an opioid overdose ‘antidote’ that has been used for more than 40 years. Take-home Naloxone is one of the key interventions to help reduce opioid overdose mortality and is strongly supported for all people who may experience or witness an overdose. Nyxoid is a Naloxone nasal spray used as part of the emergency treatment of opioid overdose or possible opioid overdose. This information session is run by an accredited trainer and provides information on identifying and responding to overdose, as well as a demonstration on how to administer Nyxoid Naloxone nasal spray.

Repository Staff Only: item control page